advertisement
Question
Posted by: Eileen | 2004/11/02

Depo Provera

Although I am sterilised I am on depo due to very heavy periods. (On depo I do not have a period)I am age 37.I took a break for six months.I have now been on depo again since Feb of this year. Was due to have injection last week and am going today (7 days late) Will this cause bleeding or change in cycle?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could cause some breakthrough bleeding. This will vary from person to person. The best thing would be to have your injection now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement